# SDR 05FDEA04109

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 52,553 hours, 40,588 cycles
- Engine: Pwa JT8D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: BACU24X8
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHEN GEAR LVR WAS RAISED TO THE UP  POS THE HYD SYS (A) RESERVOIR WENT TO ZERO. THE GEAR REMAINED DOWN AND FLAPS STAYED AT 15 DEG.  REMOVED AND REPLACED PACKING AND UNION FOR THE OB TE FLAP CONTROL   VALVE IAW IPC REF 27-50-00-30AZZ ITEM 145. LEAK AND OP CK, GOOD ON ENG RUN.   DEBRIEF INDICATED THAT (A) PUMPS OPERATED FOR 15 MIN AT ZERO QTY. REMOVED AND REPLACED NR 1 AND NR 2 ENG DRIVEN HYD PUMPS IAW MM 29-11-033-4.  REMOVED AND REPLACED BOTH NR 1  AND NR 2 ENG HYD CASE DRAIN  FILTERS.  SERVICED AND CYCLED ALL FLT CONTROLS NUMEROUS TIMES AND RESERVICED HYD AFTER SHUTDOWN.
